# SDR 05FDEA01344

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 16,530 hours, 8,456 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Panel
- Condition: Dented
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-7110-55485 POWER PLANT-INLET COWL  NR 1 ENGINE ACOUSTIC PANEL DENT REPAIR.  REPAIRED AREA PER EA 6-7110-55485.
